Epilepsy Association of Utah

Month: April 2011

Topomax Recall


Do you take Topomax? Ortho-McNeil Neurologics Division of Ortho-McNeil-Janssen Pharmaceuticals, Inc., announced yesterday that it is voluntarily recalling two lots of TOPAMAX® (topiramate) 100mg Tablets.

The lots in question were shipped 10/19/2010 and 12/28/2010 and distributed in the U.S. and Puerto Rico.

The recall was posted as a direct result of finding trace amounts of TBA in the tablets. TBA is a byproduct of chemical preservative commonly used on shipping pallets.

Read more about it here:
http://www.fda.gov/Safety/Recalls/ucm251515.htm

Midvale Elementary Purple Day

Purple Day at Midvale Elementary was incredibly fun! Princess Amerah came and talked to the kids about her story of accepting yourself.  She also talked about her brother who has seizures. Thank you to Cari who arranged this and to Princess Amerah for sharing your Purple Day Story!